Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
accutane 45 days
Date when you started the drug?
Date when you quit the drug?
Age when you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
quit then one week
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ ] Loss of Libido / Sex Drive
[ √] Erectile Dysfunction
[√ ] Complete Impotence
[√ ] Loss of Morning Erections
[ √] Loss of Spontaneous Erections
[ √] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ √] Reduced Ejaculate
[ √] Inability or Difficulty to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ √] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ √] Lack of Motivation / Feeling Passive / Complacency
[ √] Extreme Anxiety / Panic Attacks
[√ ] Severe Depression / Melancholy
[√ ] Suicidal Thoughts
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[√ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[√ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ √] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Hearing loss
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
No drug,only some exercise
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Yes, I posted them below
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Hello everyone in the community, first of all sorry for my bad english, I am a 22 year old college student from China, suffering from hair loss and taking finasteride, and suffered terrible side effects
It begins five months ago. I have been suffering from acne since high school. I read on the Internet that accutane is the best choice for acne. I made a very irresponsible decision. I went to the pharmacy to buy accutane and took it. In China, these medicines do not require strict prescriptions. I felt weak and uncomfortable on the first day of taking it, but I did not associate it with accutane at the time. At the same time, I don’t know that this is a 5-α reductase inhibitor. It is only said on the Internet that this medicine will make the skin extremely dry. After taking it for about a month, I did not feel his effect, so I stopped. I took the medicine, and I didn’t experience any strong side effects during the period of taking the medicine. At the same time, I also started to go to the gym for the purpose of gaining strong muscles. Overall, I didn’t feel any side effects.
Time came to June, I lost a lot of hair during the fitness period, I was very worried that I would be bald at this age, so I went to the hospital and prescribed Minoxidil, but the doctor didn’t tell me about the side effects of minoxidil use, so I almost lost my hair after a month Turned bald and it made me angry and unbearable.
I felt cheated, so I went to a local private hair clinic to see a doctor. The doctor prescribed finasteride for me and said he had no serious side effects. At the same time, I was deceived by the up owner on bilibili (he is Chinese Kevin), so started taking finasteride 1mg/day, I noticed that I dropped 20 lbs from my bench press and shoulder press after taking it for a week, but since taking finasteride I also stopped creatine , so I’m not sure if it’s a side effect of fina, I found testicular pain on July 26th, so I started to search for side effects of fina on the Internet, I learned about pfs, and decided to quit on the 31st, since August 1st I have felt Something is not right with my body, unlike what many people say the next day after quitting is full of energy and the side effects are gone, I feel my enthusiasm is fading a little bit, when I go to the gym, I don’t regain strength, but I feel like a piece of shit, I Think I should wait, maybe it’s just the drug hasn’t been metabolized, I didn’t feel better day by day, until August 6th, I may have experienced a crash, that day I felt extreme anxiety and panic, accompanied by heartpalpitations.what scares me at the same time is the severe anhedonia, I am looking forward to the Baldur’s Gate 3 game, but when it comes out, I don’t feel anything, I am also a big fan of One Piece, but Luffy is in fifth gear The first appearance in the animation made me feel nothing, including the League of Legends league that I watched every game before,It no longer attracts me so much,I feel like I have changed a person. What scares me even more is the severe appetite. Sluggish, I can only drink milk and juice for almost three days, any solid food makes me feel nauseous, of course it has been relieved now, in terms of sexual function, I rarely have morning erections before taking medicine but I have a strong libido, I even felt like my libido was stronger while taking finasteride, but the days after I quit the pill I couldn’t get an erection at all and even watch my favorites with my hands I didn’t get any response to the porn, my testicles hurt from time to time, and my muscles twitch occasionally. I don’t know if this means muscle atrophy. Those days were the darkest days of my life. In a hell of a horror with no one around me who can understand me, until yesterday 8/12 all the above mentioned side effects eased.part of my pleasure came back and it eased my suicidal tendencies a lot and I regained my appetite Can eat a lot, but I noticed that my coffee cravings are not as crazy as they used to be, I was a coffee nut before taking fina.
This is my hormone level before taking finasteride and my hormone level after the crash, unfortunately I did not take the hormone level before taking finasteride after taking accutane, and noticed that my prolactin has nearly tripled compared to December last year, Is this the reason for my ed? The hospital doesn’t think this level is enough to prescribe meds, should I buy p5p online, does high prolactin make me depressed?